# SDR 2002UALA00862

- Difficulty date: May 11, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 37,571 hours, 13,770 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND SIDE OF FUSELAGE, 7 FT FWD OF DOOR 2L LOWER EDGE, HAS DENT THAT IS 4 INCHES LONG AND 3 INCHES WIDE WITH A DEPTH OF .095. DENT IS NEXT TO SKIN DOUBLER REPAIR.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER REPAIR.
